# SDR DHL200072456C

- Difficulty date: March 7, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME,  STA 520 HAS CRACKED REPAIR AT INNER I/B FLANGE OVER STA 25 LT.  REMOVED FLOOR SUPPORT STA 505 TO 530 OVER STR 26 LT FOR ACCESS PER SRM  51-30-2.  REMOVED DOUBLER REPAIR FWD CARGO BAY FRAME STA 520 AT INNER I/B FLANGE OVER STR 25 LT PER SRM 51-30-2.INSTALLED NEW DOUBLER REPAIR PER SRM 53-10-1.  ALODINED AND PRIMED PER SRM 51-10-2.
